[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] OTC meds

I find that pseudoephedrine, AKA Sudafed, does a number on my blood
vessels resulting in chest pain and visual migraines. 

Since I had a coronary artery spasm that could have killed me in 1992, I
stay strictly away from any med that does things like THAT. 

OTC drugs are sort of  like "Caveat Emptor" -- let the buyer beware --
they probably won't do any harm in MOST people, but if you're the
unlucky one. . . 

 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml